Brief Clinical StudiesEyelid Fat Atrophy and Depigmentation After an Intralesional Injection of Triamcinolone Acetonide to Treat ChalazionPark, Jihyun MD*; Chang, Minwook MD, PhD†Author Information *Nune Eye Hospital, Daegu †Department of Ophthalmology, Dongguk University, Ilsan Hospital, Gyounggi, South Korea. Address correspondence and reprint requests to Minwook Chang, MD, PhD, Department of Ophthalmology, Dongguk University, Ilsan Hospital 814, Siksadong, Ilsan-dong-gu, Goyang, Gyounggi, South Korea 410-773; E-mail: firstname.lastname@example.org Received 21 July, 2016 Accepted 10 October, 2016 The authors report no conflicts of interest. Journal of Craniofacial Surgery: May 2017 - Volume 28 - Issue 3 - p e198-e199 doi: 10.1097/SCS.0000000000003367 Buy Metrics Abstract Two patients with depigmentation and fat atrophy after an intralesional injection of triamcinolone acetonide (TA) to treat chalazion are reported. A 2-year-old girl with chalazion in her right lower eyelid received a subconjunctival injection of TA and developed fat atrophy and depigmentation around the injected area. These changes subsided after 7 months. The second patient was a 5-year-old boy who received a triamcinolone injection into a chalazion through the eyelid skin and also developed fat atrophy and depigmentation but these changes improved after 1 year. © 2017 by Mutaz B. Habal, MD.